# SDR DALA13063023309

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 38,281 hours, 5,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y450, FRAMES 41 AND 46 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00.  FOUND EXCEEDS LIMITS IAW SRM 53 -31-15, FIG 101.  DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.
